# SDR CA140224017

- Difficulty date: February 21, 2014
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Boeing 737-200
- Aircraft time: 52,034 hours
- Engine: Pwa JT8D17
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Oil System
- Condition: Bypassing
- Location: Nr 1 Engine
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) WITH POWER LEVERS ADVANCED FOR TAKEOFF, AN INDICATION OF AN IMPENDING "OIL FILTER BYPASS" LIGHT ON NR 1 ENGINE HAD OCCURRED.  POWER LEVERS RETARDED AND ACFT RETURNED TO THE RAMP.  THE NR 1 ENGINE OIL FILTER WAS REMOVED AND INSPECTED.  FILTER INSPECTION INDICATED CONTAMINATION COMPRISING OF CARBON PARTICLES.  THE ENGINE WAS FURTHER INSPECTED FOR ANY ADDITIONAL ABNORMALITIES, THE EXHAUST WAS INSPECTED FOR ANY OIL LEAKAGE, AGB, AND ENGINE CASE HOUSING INSPECTED FOR LEAKAGE, OIL LINE TEMP SENSOR STRIPS ALSO INSPECTED FOR INDICATION OF HIGH OIL TEMPERATURE.  NO FURTHER ABNORMAL FINDING IDENTIFIED.  ENGINE OIL FILTER REPLACED, OIL TANK AND AGB DRAINED AND OIL REPLACED WITH NEW.  OPERATIONAL RUNS, INCLUDING TAKEOFF POWER CARRIED OUT. ALL ENGINE PARAMETERS CHECKED NORMAL DURING OPERATION RUN.  THE OIL FILTER REMOVED AND REINSPECTED WITH NO CARBON FOUND PRIOR TO RETURN TO SERVICE.  ACFT RETURNED TO SERVICE FEB 21, 2014.
